# SDR Q2SA2012080876504

- Difficulty date: August 8, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 99,792 hours, 20,567 cycles
- Engine: Ge CF650E2
- Engine time: 95,347 hours, 21,614 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 95,347 hours, 21,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, E, A

## Discrepancy

NORMAL FLAPS 20 TAKEOFF WITH REDUCED THRUST. AT 1000 AGL, NR 3 FIRE WARNING ILLUMINATED AND FIRE BELL SOUNDED.  SHUTDOWN ENGINE PER QRH PROCEDURES.  REQUESTED AND RECEIVED VECTORS TO DUMP FUEL OVER THE WATER, DUMPED DOWN TO MAKE 630 LANDING WEIGHT.  AFTER ENGINE WAS SHUTDOWN, FIRE INDICATIONS IMMEDIATELY WENT OUT.  A NORMAL LANDING APPROACH WAS ACCOMPLISHED. 
UPON INSPECTION, FOUND NR 3 ENGINE WITH CRACKED CASE.  REMOVED AND REPLACED NR 3 ENGINE ESN 455289 (OFF).
